# SDR 97ZZZX5070

- Difficulty date: October 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N586BH
- Make and model: Bolkms BK117A4
- Aircraft serial: 7129
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: 117940691
- Condition: Sticks
- Location: Eng Torque
- Part time: 260 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORQUE INDICATOR'S NR 1 NEEDLE STICKS OR BECOMES ERRATIC.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  REPLACED WITH REPAIRED UNIT SN 190.
